# SDR CAL950123

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Ctr Mlg Ww
- Part time: 81,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - INSPECTION FOUND CENTER MLG WHEELWELL AFT BULKHEAD CORRODED FROM LBL 31 TO RBL 31.  THE BULKHEAD WAS REPAIRED IAW SRM 51-00.  (X)
